# SDR DL73K001254

- Difficulty date: July 3, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 47,625 hours, 38,088 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DUCT TEMP HIGH WITH NR PACK MIX VALVE IN FULL COLD. INTERMITTENT BURNING SMELL PRESENT IN AFT GALLEY AREA. NR 2 PACK APPEARS TO WORK FINE. - FOUND LT ACM FROZEN - REPLACED SAME
